# SDR SIMA20250221002

- Difficulty date: February 21, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N316GS
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000977
- Aircraft time: 549 hours, 348 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF AML PAGE 125000206 ITEM #1 AND NRTC 316-ABI-00121 FUSELAGE EXTERNAL SKIN HAS A DENT AT FR 23 BETWEEN STR 24R/25R. (MAJOR REPAIR). REQUIRES ADDITIONAL INFORMATION IN THE CORRECTIVE ACTION TAKEN BLOCK. CUT OUT DAMAGED AREA OF FUSELAGE SKIN AT FR 23 BTW STGR 24R-25R IAW ETD# ETD2025-170-902634, AND ERS-EJ-53MR-5142. INSTALLED FUSELAGE SKIN REPAIR AT FR 23 BTW STGR 24R-25R IAW ETD# ETD2025-170-902634, AND ERS-EJ-53MR-5142 SEE NRTC 316-ABI-00121 FOR DETAILS.
